# SDR FDEA201008092892

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00493
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO RT STA 5-53 L-12 FRAME FOUND DAMAGED.  REPAIRED IAW SRM 53-00-07, FIG 201 REPAIR 4, REV 44. REPETITIVE INSP REQUIRED INITIAL AT 12,000 CYCLES AND REPETITIVE AT 8,000 CYCLES TO BE CARRIED OUT IAW SRM 53-00-07, FIG 201, REPAIR 4 REV 44.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
